# SDR A6WA202401288707

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 40,983 hours, 39,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE, NOTICED SMOKE IN CABIN, SMELLS ELECTRICAL.  AIRCRAFT REMOVED FROM SERVICE.   PERFORMED PACK BURN OUT FOR CLEARING UNUSUAL ORDERS IAW AWA SUP 09-037E. NO DISCREPANCIES NOTED.
